MathSciNet Relay Station
MathSciNet bibliographic data
MR2466420 (2010g:42044) 42B25
Melas, Antonios D. Sharp general local estimates for dyadic-like maximal operators and related Bellman functions. Adv. Math. 220 (2009), no. 2, 367–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement